MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 30IN 6-0 D/A BV; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 30IN 6-0 D/A BV; SUTURE, SURGICAL, ABSORBABLE
Model Number Z123H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2021 and suture was used.During the procedure, the needle broke.There were no patient consequences reported.No additional information was provided.

Brand Name
PDSII VIO 30IN 6-0 D/A BV
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12298403
Report Number2210968-2021-07151
Device Sequence Number3901058
Product Code NEW
UDI-Device Identifier10705031060180
UDI-Public10705031060180
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberZ123H
Device Catalogue NumberZ123H
Device Lot NumberQLMBEC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1